# SDR FDEA201409292851

- Difficulty date: September 29, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 29,058 hours, 15,257 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: A5381293320100
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BAY FRAME 47 BETWEEN Y-450 & Y-953 FLOORBEAM ADAPTER CORRODED.  REPAIRED IAW AMM 20-21-12-00.  MAJOR REPAIR IAW GMM6-2-100.
